# SDR ABXA9701087

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: K054855
- Condition: Corroded
- Location: Bs 965-973
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE DOOR JAMB WEB AT F/STA 965 TO 973  LONG 26R TO 27R CORRODED.  REPAIRED IAW SBX DC9 SRM DWG K05485-7005.
